# SDR ASAA2018032924075

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 38,114 hours, 11,610 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018170
- Condition: Missing
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002,  FOUND MORE THAN 39.37 INCHES OF ELASTOMER SEAL MISSING IN CUMULATED LENGTH IAW MM 72-21-02-200-801-F00.  ACFT GROUNDED.  REPLACED ALL 24 PLATFORMS IAW T/C 78472002 ON THE NR 2 ENGINE.
